MAUDE Adverse Event Report: ABBOTT MEDICAL TENDYNE¿ MITRAL VALVE; PROSTHESIS, MITRAL VALVE, PERCUTANEOUSLY DELIVERED

ABBOTT MEDICAL TENDYNE¿ MITRAL VALVE; PROSTHESIS, MITRAL VALVE, PERCUTANEOUSLY DELIVERED
Model Number TENDV-SP-39M
Medical Device Problem Code Difficult to Fold, Unfold or Collapse (1254)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2025, a 39mm tendyne mitral sp valve was selected for implant.No issues were reported during valve loading and the valve did not have difficulty closing completely.During deployment, the valve had difficulty opening completely.After correct placement of the valve, "an incomplete expansion of the valve became visible." there was "possible entanglement of the anterior leaflet tip." however, the leaflets were fully functional and there was no transvalvular gradient and no paravalvular leak noted.The valve was implanted and was reported to remain implanted in good position.The patient was reported to be recovering.
 
Additional Manufacturer Narrative
An event of incomplete expansion of valve during placement and "possible entanglement of the anterior leaflet tip" was reported.Also reported that the leaflets were fully functional and there was no transvalvular gradient and no paravalvular leak noted.A returned device assessment could not be performed as the device remains implanted was not returned for analysis.Based on the information received, the cause of the reported valve under-expansion could not be conclusively determined.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.
 
Event or Problem Description
N/a.

Brand Name
TENDYNE¿ MITRAL VALVE
Common Device Name
PROSTHESIS, MITRAL VALVE, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23089662
Report Number2135147-2025-05276
Device Sequence Number9711091
Product Code NPU
UDI-Device Identifier05415067032546
UDI-Public(01)05415067032546(17)261205
Combination Product (Y/N)N
Initial Reporter CountryEZ
PMA/510(K) Number
P240042
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTENDV-SP-39M
Device Catalogue NumberTENDV-SP-39M
Device Lot Number10782644
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2025
Supplement Date Received by Manufacturer01/06/2026
Initial Report FDA Received Date09/18/2025
Supplement Report FDA Received Date01/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age81 YR
Patient SexFemale